# SDR REXA2012042700584

- Difficulty date: April 27, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N8790A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7790
- Aircraft time: 20,421 hours, 17,883 cycles
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Connector
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT THRUST REVERSER WILL NOT STOW.  FOUND PIN DAMAGED IN CONNECTOR, REPAIRED IAW 20-00-00.  NO DEFECTS NOTED. OPS CHECKED GOOD IAW AMM 78-30-00 NO DEFECTS NOTED. OK FOR SERVICE
